# SDR DALA2024010900346

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,768 hours, 32,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION SEAT TRACK -Y1292 FR 12 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOC BTW FR 12 TO FR 24 AS PER A319 SRM 51-72-11. (0144121)
